留言板

尊敬的读者、作者、审稿人, 关于本刊的投稿、审稿、编辑和出版的任何问题, 您可以本页添加留言。我们将尽快给您答复。谢谢您的支持!

姓名
邮箱
手机号码
标题
留言内容
验证码

Banach空间非线性脉冲Hammerstein积分方程解的存在性

陈芳启 陈予恕

陈芳启, 陈予恕. Banach空间非线性脉冲Hammerstein积分方程解的存在性[J]. 应用数学和力学, 2000, 21(2): 111-118.
引用本文: 陈芳启, 陈予恕. Banach空间非线性脉冲Hammerstein积分方程解的存在性[J]. 应用数学和力学, 2000, 21(2): 111-118.
Chen Fangqi, Chen Yushu. Existence of Solutions for Nonlinear Impulsive Hammerstein Integral Equations in Banach Spaces[J]. Applied Mathematics and Mechanics, 2000, 21(2): 111-118.
Citation: Chen Fangqi, Chen Yushu. Existence of Solutions for Nonlinear Impulsive Hammerstein Integral Equations in Banach Spaces[J]. Applied Mathematics and Mechanics, 2000, 21(2): 111-118.

Banach空间非线性脉冲Hammerstein积分方程解的存在性

基金项目: 国家自然科学基金资助项目(19672043);国家教委博士点专项基金
详细信息
    作者简介:

    陈芳启(1963~ ),男,理学博士,在国内外刊物发表论文近30篇.

  • 中图分类号: O177.91

Existence of Solutions for Nonlinear Impulsive Hammerstein Integral Equations in Banach Spaces

  • 摘要: 研究了Banach空间中定义在无穷区间R+上具有无穷多个脉冲点的Hammerstein积分方程解的存在性.利用MLnch不动点定理,建立了该类方程解的存在定理,并给出实例说明了该定理在无穷维脉冲积分方程组中的应用.
  • [1] Guo Dajun.Impulsive integral equations in Banach spaces and applications[J].J Appl Math Stochastic Anal,1992,5(2):111~122.
    [2] Heinz H P.On the behaviour of measure of noncompactness with respect to differentiation and integration of vector-valued functions[J].Nonlinear Anal TMA,1983,7(2):1351~1371.
    [3] ML nch H.Boundary value problems for nonlinear ordinary differential equations of second order in Banach spaces[J].Nonlinear Anal TMA,1980,4(5):985~999.
    [4] Guo Dajun,Extremal solutions of nonlinear Fredholm integral equations in ordered Banach spaces[J].Northeastern Math J,1991,7(4):416~423.
    [5] Anselone P M.Integral equations on the half line[J].J Integral Equation,1985,9(suppl):3~23.
    [6] Guo Dajun.Nonlinear impulsive Volterra integral equations in Banach spaces and applications[J].J Appl Math Stochactic Anal,1993,6(1):35~48.
    [7] Vaughn R.Existence and comparison results for nonlinear Volterra integral equations in Banach spaces[J].Appl Anal,1978,7(2):337~348.
    [8] 陈芳启.Banach空间非线性方程的解[D].博士论文.济南:山东大学,1998.
    [9] Chen Fangqi.Existence theorems of solutions for nonlinear impulsive Volterra integral equations in Banach spaces[J].Appl Math J Chinese University,1997,12B(3):299~306.
    [10] Deimling K.Nonlinear Functional Analysis[M].Berlin:Springer-Verlag,1985.
  • 加载中
计量
  • 文章访问数:  2289
  • HTML全文浏览量:  130
  • PDF下载量:  676
  • 被引次数: 0
出版历程
  • 收稿日期:  1999-01-18
  • 修回日期:  1999-10-16
  • 刊出日期:  2000-02-15

目录

    /

    返回文章
    返回